# SDR 21GA20191107004

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 98,041 hours, 35,263 cycles
- Engine: Ge CF680C2B2
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Fuel Tank
- Part time: 98,041 hours, 35,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER CENTER TANK SKIN HAS CORROSION AT RBL 71 OF REAR SPAR.
